Top answers from doctors based on your search:
Disclaimer

aliskiren

A 76-year-old female asked:
Dr. Mark Rasak
33 years experience Cardiology
A full work up: Secondary causes need to be ruled out like adrenal adenomas, renal artery stenosis etc. Then if no other cause found then starting you on meds like ... Read More
Dr. Calvin Weisberger
51 years experience Cardiology
Bp : When blood pressure is that difficult to control there is general some vascular, kidney or endocine problem making the BP so difficult to control. Sho ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 18-year-old member asked:
Dr. Vasudev Ananthram
32 years experience Cardiology
Perhaps but...: Perhaps, but in my experience the additive effects in bringing blood pressure down are not great. Also benefits of tekturna (aliskiren) are lacking ... Read More
1
1 thank
Dr. Daniel Konold
33 years experience Family Medicine
Overkill: Ace/arb/ dri all work on the raas system. Novartis recently released the altitude study where they studied the effects of the combination of Diovan an ... Read More
4
4 thanks
Dr. Kalyani Perumal
29 years experience Nephrology and Dialysis
Different meds: ARB, ACE-I,Tekturna (aliskiren) all act on one hormonal axis- renin-angiotensin- aldosterone axis. Yes, this combination can cause hyperkalemia. Usual ... Read More
A 77-year-old female asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Unlikely: But you & your physician may be interested in looking at other causes that would be more common starting with musculoskeletal.
1
1 thank
A 76-year-old female asked:
Dr. George Mathew
58 years experience Cardiology
Depends: Depending upon the combination of medicines u are taking and your medical history is needed for proper judgement of the safety !
4
4 thanks
A female asked:
Dr. Mary Engrav
31 years experience Emergency Medicine
Yes, : Yes, it can be a side effect from your medications. Other possibile causes of salty taste in the mouth are sinus problems, salivary gland problems, ... Read More
1
1 thank
A 53-year-old female asked:
Dr. Alfredo Garcia
56 years experience Pediatrics
Day: Have a nice day.
1
1 thank
A 27-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Submit question: Please send a complete question with details.
1
1 thank
A 34-year-old male asked:
Dr. Silviu Pasniciuc
27 years experience Internal Medicine
A little more: Your question will need to have a little more context in order to receive a meaningful answer. If it was meant to check if questions are answered here ... Read More
A 32-year-old member asked:
Dr. Martin Raff
56 years experience Infectious Disease
No question: Rephrase. There was nothing on the question sheet.
A 33-year-old male asked:
Dr. John Goldman
55 years experience Rheumatology
Great age enjoy it: Great age 28 or 32 enjoy it!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month